# SDR ASAA0510128

- Difficulty date: June 7, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 66232546
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT B-STA 727B FRAME TO KEELBEAM (STA 27L) ATTACH ANGLE HAS CORROSION.  REPLACED ATTACH ANGLE.  (K)
